# SDR DALA2024091809146

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 74,343 hours, 24,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5801, MULTIPLE EMERGENCY EXIT LIGHTS INOP. CORRECTIVE ACTION: REPLACED BATTERY PACKS M11383, M11082, AND M11490 PER B757 AMM 33-51. ALL EMERGENCY EXIT LIGHTS TEST GOOD. (LP 5581283)
